A frequency criterion for the stability of systems of differential equations with hysteresis functions
Differencialʹnye uravneniâ, Tome 23 (1987) no. 4, pp. 718-719
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_4_a21,
author = {G. A. Leonov and V. A. Teshev},
title = {A frequency criterion for the stability of systems of differential equations with hysteresis functions},
journal = {Differencialʹnye uravneni\^a},
pages = {718--719},
year = {1987},
volume = {23},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_4_a21/}
}
TY - JOUR AU - G. A. Leonov AU - V. A. Teshev TI - A frequency criterion for the stability of systems of differential equations with hysteresis functions JO - Differencialʹnye uravneniâ PY - 1987 SP - 718 EP - 719 VL - 23 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_4_a21/ LA - ru ID - DE_1987_23_4_a21 ER -
G. A. Leonov; V. A. Teshev. A frequency criterion for the stability of systems of differential equations with hysteresis functions. Differencialʹnye uravneniâ, Tome 23 (1987) no. 4, pp. 718-719. http://geodesic.mathdoc.fr/item/DE_1987_23_4_a21/